# SDR COMA0060759

- Difficulty date: September 19, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 10,580 hours, 8,897 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING TAKEOFF ROLL, AIRCRAFT RETURNED TO THE GATE.  RESET THE STALL PROTECTION COMPUTER.
